# SDR UALA2011013100499

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 34,135 hours, 13,817 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Part serial: 01030752
- Condition: Burned
- Location: Lt Position
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT AND CABIN FILLED WITH  "BURNING PLASTIC" ODOR.  FLT CREW RAN SMOKE-FIRE-FUMES CHECK LIST, SHUT OFF NR1 PACK AND ODOR DISSIPATED, FOUND LT RECIRCULATION FAN MOTOR BURNED,  FAN REPLACED IAW AMM.  REPLACED LT RECIRCULATION FAN 15HG. OPS NORMAL. INSTALLED PART.
